# SDR JJBA20210929054

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,922 hours, 34,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51983
- Condition: Inoperative
- Part time: 2,692 hours, 2,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WING/FUSELAGE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH FWD EMERGENCY LIGHT LAMP. OPS CHECK FAIL. SUSPECTED EMERGENCY BATTERY #1 NEEDS TO BE REPLACED. REMOVED AND REPLACED BPS #1. OPS CHECK SAT
